Alert archive / Washington / Gale Warnings in 2022
Gale Warning 13, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Feb 27, 2022, 5:58 PM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2022, 5:58 PM PST (01:58 UTC)
- Expired
- Feb 28, 2022, 4:00 AM PST
- In force
- 10 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
009 WHUS76 KSEW 280158 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 558 PM PST Sun Feb 27 2022 PZZ150-153-156-170-173-176-281000- /O.UPG.KSEW.SC.Y.0039.000000T0000Z-220301T1200Z/ /O.NEW.KSEW.GL.W.0013.220228T0158Z-220228T1200Z/ /O.NEW.KSEW.SC.Y.0040.220228T1200Z-220301T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 558 PM PST Sun Feb 27 2022 ...GALE WARNING IN EFFECT UNTIL 4 AM PST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY... * WHAT...For the Gale Warning, south winds 25 to 35 kt and seas 9 to 12 ft at 14 seconds. For the Small Craft Advisory, southwest winds 20 to 30 kt and seas 8 to 13 ft at 15 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...For the Gale Warning, until 4 AM PST Monday. For the Small Craft Advisory, from 4 AM Monday to 4 AM PST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ132-281000- /O.CON.KSEW.SC.Y.0038.000000T0000Z-220228T1200Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 558 PM PST Sun Feb 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...Southeast winds 20 to 30 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 4 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-281000- /O.CON.KSEW.SC.Y.0038.000000T0000Z-220301T0000Z/ Northern Inland Waters Including The San Juan Islands- 558 PM PST Sun Feb 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... * WHAT...Southeast winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 4 PM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-281000- /O.CON.KSEW.SC.Y.0039.000000T0000Z-220228T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- 558 PM PST Sun Feb 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...East winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 4 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-135-281000- /O.CON.KSEW.SC.Y.0038.000000T0000Z-220301T0000Z/ Admiralty Inlet-Puget Sound and Hood Canal- 558 PM PST Sun Feb 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... * WHAT...South winds 20 to 30 kt. * WHERE...Admiralty Inlet and Puget Sound and Hood Canal. * WHEN...Until 4 PM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-281000- /O.CON.KSEW.SC.Y.0039.000000T0000Z-220228T1200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 558 PM PST Sun Feb 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...East winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 4 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
2 follow-up statements
892 WHUS76 KSEW 280332 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 732 PM PST Sun Feb 27 2022 PZZ132-281145- /O.UPG.KSEW.SC.Y.0038.000000T0000Z-220228T1200Z/ /O.EXA.KSEW.GL.W.0013.000000T0000Z-220228T1200Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 732 PM PST Sun Feb 27 2022 ...GALE WARNING IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...Southeast winds 25 to 35 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 4 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ134-281145- /O.UPG.KSEW.SC.Y.0038.000000T0000Z-220301T0000Z/ /O.EXA.KSEW.GL.W.0013.000000T0000Z-220228T1200Z/ Admiralty Inlet- 732 PM PST Sun Feb 27 2022 ...GALE WARNING IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...Southeast winds 25 to 35 kt. * WHERE...Admiralty Inlet. * WHEN...Until 4 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-170-173-176-281145- /O.CON.KSEW.GL.W.0013.000000T0000Z-220228T1200Z/ /O.CON.KSEW.SC.Y.0040.220228T1200Z-220301T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 732 PM PST Sun Feb 27 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY... * WHAT...For the Gale Warning, south winds 25 to 35 kt and seas 9 to 12 ft at 14 seconds. For the Small Craft Advisory, southwest winds 20 to 30 kt and seas 8 to 13 ft at 15 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...For the Gale Warning, until 4 AM PST Monday. For the Small Craft Advisory, from 4 AM Monday to 4 AM PST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-281145- /O.CON.KSEW.SC.Y.0038.000000T0000Z-220301T0000Z/ Northern Inland Waters Including The San Juan Islands- 732 PM PST Sun Feb 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... * WHAT...Southeast winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 4 PM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-281145- /O.CON.KSEW.SC.Y.0039.000000T0000Z-220228T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- 732 PM PST Sun Feb 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...East winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 4 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-281145- /O.CON.KSEW.SC.Y.0038.000000T0000Z-220301T0000Z/ Puget Sound and Hood Canal- 732 PM PST Sun Feb 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... * WHAT...South winds 20 to 30 kt. * WHERE...Admiralty Inlet and Puget Sound and Hood Canal. * WHEN...Until 4 PM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-281145- /O.CON.KSEW.SC.Y.0039.000000T0000Z-220228T1200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 732 PM PST Sun Feb 27 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WHAT...East winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 4 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
025 WHUS76 KSEW 281004 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 204 AM PST Mon Feb 28 2022 PZZ130-281115- /O.CAN.KSEW.SC.Y.0039.000000T0000Z-220228T1200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 204 AM PST Mon Feb 28 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have eased. $$ PZZ132-134-281815- /O.CON.KSEW.GL.W.0013.000000T0000Z-220228T1200Z/ /O.EXB.KSEW.SC.Y.0039.220228T1200Z-220301T0000Z/ East Entrance U.S. Waters Strait Of Juan De Fuca-Admiralty Inlet- 204 AM PST Mon Feb 28 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt. For the Small Craft Advisory, southeast winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Admiralty Inlet. * WHEN...For the Gale Warning, until 4 AM PST early this morning. For the Small Craft Advisory, until 4 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-170-173-176-281815- /O.CON.KSEW.GL.W.0013.000000T0000Z-220228T1200Z/ /O.CON.KSEW.SC.Y.0040.220228T1200Z-220301T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 204 AM PST Mon Feb 28 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...For the Gale Warning, south winds 25 to 35 kt. For the Small Craft Advisory, south winds 20 to 30 kt and seas 9 to 14 ft at 13 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...For the Gale Warning, until 4 AM PST early this morning. For the Small Craft Advisory, until 4 AM PST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ110-281815- /O.EXB.KSEW.SC.Y.0039.000000T0000Z-220301T1200Z/ Grays Harbor Bar- 204 AM PST Mon Feb 28 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Combined seas around 10 ft. Bar conditions rough. Maximum ebb currents will occur around 230 AM early this morning, 3 PM this afternoon and 330 AM tonight. The afternoon ebb current will be strong. * WHERE...Grays Harbor Bar. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ PZZ133-281815- /O.CON.KSEW.SC.Y.0038.000000T0000Z-220301T0000Z/ Northern Inland Waters Including The San Juan Islands- 204 AM PST Mon Feb 28 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Southeast winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-281200- /O.CON.KSEW.SC.Y.0039.000000T0000Z-220228T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- 204 AM PST Mon Feb 28 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... * WHAT...East winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 4 AM PST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-281815- /O.CON.KSEW.SC.Y.0038.000000T0000Z-220301T0000Z/ Puget Sound and Hood Canal- 204 AM PST Mon Feb 28 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...South winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Feb 27, 2:53 PM PST, 3 hours 5 minutes earlier.
Area forecast discussion, Feb 27, 2:53 PM PST, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
253 PM PST Sun Feb 27 2022
.SYNOPSIS...Another frontal system will bring widespread moderate
to heavy rain and rising snow levels to Western Washington
tonight through early Tuesday. Conditions will remain unsettled
for the second half of the week.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...Rain will steadily
increase tonight as a warm front offshore lifts northward toward
Western Washington. Before the warm front arrives, there should
be enough easterly flow to keep some cold air in place at Stevens
Pass for a few more inches of snow. The warm front will then
stall over the region by Monday afternoon with moderate to heavy
rain at times and snow levels in the mountains rising to 6000 to
8000 feet. 36 hour rainfall totals between tonight and Tuesday
morning remain considerable...with 6 to 8 inches in the Olympics,
4 to 6 inches in the Cascades, around 3 inches for coastal areas,
and 2 or more inches for the interior lowlands from about Everett
southward. With totals like this, river flooding remains a genuine
concern and details regarding it are discussed in the hydrology
section.
In addition to the heavy precipitation, it will become breezy to
locally windy for a large swath of the region. Strongest winds
will likely be associated with the warm front as it moves onshore
Monday morning and will be felt most prominently along the central
coast where some gusts of 45 to 50 mph are expected. Breezy
conditions will persist into Monday night. Precipitation will
begin to ease by later Tuesday morning, but the region will remain
in a relative "warm sector" with snow levels remaining well above
the passes. Another frontal wave looks to keep light
precipitation in the forecast Tuesday night and Wednesday. It
won't be until Wednesday afternoon or Wednesday night when a cold
front finally drags across the area that snow levels fall back to
some of the higher passes.
.LONG TERM /THURSDAY THROUGH SUNDAY/...Broad upper troughing looks
to keep the region cool and unsettled to round out the remainder
of the week. Ensembles remain committed to the idea of anomalous
upper ridging taking up residence over the Gulf of Alaska by the
coming weekend. This puts our region in northwest flow aloft and
will make us susceptible to periodic shortwave troughs dipping
down the British Columbia coast into the area. While not a
particularly wet scenario, it will keep temperatures on the cool
side for early March. 27
&&
.AVIATION...Moist W/SW flow continues across W WA. Incoming rain
from approaching atmospheric river event has made its way into at
least the western half of the CWA and continues to move
northeastward. As such, seeing an increase in MVFR conditions over W
WA as well as diminishing visibilities, however some locations are
still reporting VFR conditions at the time of this writing. These
are still expected to fill in as AR continues to make progress with
widespread MVFR to IFR conditions tonight into at least Monday
morning. Similarly, wind speeds expected to increase this evening
and overnight making for some gusty conditions at some terminals. 18
KSEA...MVFR conditions in place over the terminal and likely to
remain that way for the duration of the TAF period as rainfall moves
into the vicinity and will not be going anywhere. Brief periods of
IFR conditions may be possible during periods of heavier rainfall,
however such occurrences are expected to be isolated. Southerly
winds 6-12 kt expected over the remainder of the afternoon and
early evening before winds increase tonight to 10 to 15 kt with
some gusts up to 25 kt. 18
&&
.MARINE...Winds over the waters will increase again tonight as the
next Pacific frontal system arrives. Winds and seas will remain high
through Monday night. As such, inherited headlines continue to look
good for the most part and will remain in place. Did end up having
to extend the SCA for the N Inland Waters and winds hang on until
Monday evening. Offshore flow will prevail on Tuesday as a 999 mb
low spins offshore. This system will fill/weaken as it moves into
southern B.C. on Thursday. 18
&&
.HYDROLOGY...Rivers will rise through Tuesday/Wednesday with
multiple weather systems moving through the area. The bulk of the
rainfall is associated with the system moving in late Sunday and
Monday. River forecasts continue to increase for rivers across the
area. Skokomish will rise above flood stage on Monday most likely.
The current forecast suggests potentially most area rivers off the
Cascades reach minor/moderate flood stage Monday night into Tuesday,
and major flooding possible on the Snoqualmie and Cowlitz Rivers. If
in these areas continue to check for river forecast updates through
early week. JD
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch from late tonight through Wednesday afternoon for
Bellevue and Vicinity-Cascades of Pierce and Lewis Counties-
Cascades of Snohomish and King Counties-Cascades of Whatcom
and Skagit Counties-Central Coast-East Puget Sound Lowlands-
Everett and Vicinity-Hood Canal Area-Lower Chehalis Valley
Area-Olympics-Seattle and Vicinity-Southwest Interior-
Tacoma Area-Western Skagit County-Western Whatcom County.
Winter Weather Advisory until 4 AM PST Monday for Cascades of
Snohomish and King Counties-Cascades of Whatcom and Skagit
Counties.
Wind Advisory from 10 PM this evening to 4 PM PST Monday for
Central Coast.
PZ...Small Craft Advisory until 4 PM PST this afternoon for Grays
Harbor Bar.
Small Craft Advisory until 4 AM PST Tuesday for Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From Cape Flattery To James Island Out 10 Nm-Coastal
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville Out 10
Nm-Coastal Waters From Point Grenville To Cape Shoalwater
10 To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater Out 10 Nm.
Small Craft Advisory until 4 AM PST Monday for Central U.S.
Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
Strait Of Juan De Fuca.
Small Craft Advisory until 4 PM PST Monday for Admiralty Inlet-
Northern Inland Waters Including The San Juan Islands-Puget
Sound and Hood Canal.
Small Craft Advisory from 4 PM this afternoon to 4 AM PST Monday
for West Entrance U.S. Waters Strait Of Juan De Fuca.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 5:58 PM PST | Small Craft Advisory | SEW | 40 hr | |
| Feb 28, 12:54 AM PST | River Flood Warning | SEW | Mason | 3 days |
| Feb 28, 8:19 AM PST | River Flood Warning | SEW | King | 33 hr |
| Feb 28, 8:19 AM PST | River Flood Warning | SEW | King | 44 hr |
| Feb 28, 8:19 AM PST | River Flood Warning | SEW | King | 67 hr |
| Feb 28, 9:04 AM PST | Areal Flood Warning | SEW | Grays Harbor, Jefferson, King, Kitsap, Lewis, Mason and 3 more | 22 hr |
| Feb 28, 12:05 PM PST | River Flood Warning | SEW | Pierce | 28 hr |
| Feb 28, 12:05 PM PST | River Flood Warning | SEW | Lewis, Pierce | 44 hr |
| Feb 28, 12:05 PM PST | River Flood Warning | SEW | Lewis | 47 hr |
| Feb 28, 1:38 PM PST | River Flood Warning | SEW | Lewis | 18 hr |
| Feb 28, 1:38 PM PST | River Flood Warning | SEW | Lewis | 39 hr |
| Feb 28, 1:38 PM PST | River Flood Warning | SEW | Grays Harbor, Thurston | 70 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.